# SDR FDKA200704160

- Difficulty date: April 20, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 13,372 hours, 12,447 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6108 MCO-HSV (1123 PHX LCL).  SERVICE DOOR WOULD NOT CLOSE.  MX LUBED DOOR AND OPS CHECKED.
